# SDR AWXA200400859

- Difficulty date: July 26, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 654643727
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE LT OUTBOARD FLAP WAS FOUND SEPARATED AT THE AFT INBOARD CORNER, WATER WAS FOUND LEAKING FROM INSIDE FLAP AT SEPARATED SKIN, WBL 230.68 TO WBL 231.68.  MAINTENANCE CUT OUT DAMAGED AREA OF LT OUTBOARD FLAP SKIN AT AFT INBOARD CORNER; FABRICATED A REPAIR DOUBLER AND FILLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-03 FIG 3.
